# SDR DXTA2023091194940

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N646QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 16,113 hours, 12,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN DOOR HANDLE TAKES EXCESSIVE FORCE IN LAST PART OF MOVEMENT TO GET  DOOR OPEN. //SIGNOFF// PERFORMED CABIN ENTRY DOOR INSPECTION IAW CE-560XLS MM CH 52-10-01 COULD NOT DUPLICATE FAULT NO DEFECTS NOTED OPS CHECK GOOD
